MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON X300 PE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON X300 PE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 10566144
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).
 
Event or Problem Description
When attempting to save an image, the save failed.The issue was not resolved, but the procedure was completed without problems.The procedure was completed without patient's consequence.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information and to update product information in section d.Attempts to retrieve the required information for investigation were made, however it was not provided from the site.In this case, the root cause cannot be determined.Based on a review of complaints over the past two years, we checked whether there were any similar cases related to the x300 product and confirmed that there have been no data loss cases occurring during high-risk examinations.And according to the complaint description, the procedure was successfully completed without any problems.There was no serious injury or clinical impact on the patient.Siemens will continue to track and monitor for trending purposes.Reference number: (b)(4).

Brand Name
ACUSON X300 PE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24100638
Report Number3023245-2026-00003
Device Sequence Number10295885
Product Code IYN
UDI-Device Identifier04056869001029
UDI-Public04056869001029
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10566144
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown